Hey guys, Im 28, 6’1, 208lbs, and 10% BF and just started my first cycle of Test E at 300mg on Mondays and Thursdays. My first week I pinned in my glutes and got some soreness and pain. This is week 2 and I pinned my left middle delt on Monday and today i pinned my right middle delt. My left shoulder hurts worse than my glutes did and its somewhat swollen. Is this typical? I cleaned the head of the vial with alcohol, used a different needle (23 gage) to pin with, and made sure i cleaned the area well. So, is this normal? And am I taking too much? FYI this pic is pre test
300mg or 600mg pw? not sure what you mean. May i ask why you are pinning your delts?
I was told to rotate where I pin at and go glutes, delts, thighs, and start over. And its 600mg a week. 300 on Monday and 300 on Thursday.
600mg Test E is a solid and basic cycle.
There should be very little sides to worry about…, If you are runninh an AI and HCG?
The pain is just your bodies reaction to a needle and oil going in to the injection sites; especially if they are new injection areas…
I still get PIP from 1ml Test E every nown and then, nothing to worry about unless it becomes obviously very red and swollen… But again very rare… Could also be you are injecting too quickly/not deep enough and the oil sits between the skin and fat which can cause redness and irritation but should go within a week…
I hate to break it to you but you are way above 10% Bf mate… Nearer 20… Just being real with ya,
You are nowhere near 10% bf. My avatar is about 12% for reference.
Probably a bad pin re the injection.
Thanks for the info guys. This is all new to me. As for my BF… Im just going by what the scale said…
I am just running TEST E. I was told to do a cycle of just the test first and then see if I want to rum something else with it.
You need to run an AI alongside any Test based cycle to prevent gyno anf also run Hcg to help recovery during your SERM PCT…
Do this ASAP.
I am sure the pain you are experiencing is because the delts have more nerve and pain receptors than your ass cheeks, this is normal, your body will get used to it after a while.